# SDR ANCF2012042800121

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 19,832 hours, 9,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664305
- Part serial: A5909
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF THE FWD LT DOOR, THE SLIDE (GIRT BAR) REMAINED STUCKED AND THE SLIDE WAS OPERATED.  THE
SLIDE WAS DISARMED, PIN POSITIONED AND VERIFIED ON FAP.  IAW AMM: 25-62-44-000/400-007-A REMOVAL AND INSTALLATION OF THE ESCAPE SLIDE RAFT PACK ASSEMBLY WAS ACCOMPLISHED.  OPERATIONAL TEST WERE DONE NO FAILURES WERE FOUND.
